John Voight
John Voight
Verified email at dartmouth.edu - Homepage
Title
Cited by
Cited by
Year
Quaternion algebras
J Voight
Springer Graduate Texts in Mathematics series, 2020
109*2020
Algorithmic enumeration of ideal classes for quaternion orders
M Kirschmer, J Voight
SIAM J. Comput. (SICOMP) 39 (5), 1714-1747, 2010
1002010
Explicit methods for Hilbert modular forms
L Dembele, J Voight
Elliptic curves, Hilbert modular forms and Galois deformations, 135-198, 2013
72*2013
Computing fundamental domains for Fuchsian groups
J Voight
J. Theorie Nombres Bordeaux 21 (2), 467-489, 2009
702009
On computing Belyi maps
J Sijsling, J Voight
Publ. Math. Besançon: Algèbre Théorie Nr. 1, 73-131, 2014
492014
A heuristic for boundedness of ranks of elliptic curves
J Park, B Poonen, J Voight, MM Wood
Journal of the European Mathematical Society 21 (9), 2859-2903, 2019
462019
Rigorous computation of the endomorphism ring of a Jacobian
E Costa, N Mascot, J Sijsling, J Voight
arXiv preprint arXiv:1705.09248, 2017
432017
Identifying the matrix ring: algorithms for quaternion algebras and quadratic forms
J Voight
Quadratic and higher degree forms 31, 255-298, 2013
422013
Enumeration of totally real number fields of bounded root discriminant
J Voight
Algorithmic number theory (ANTS VIII, Banff, 2008) 5011, 268-281, 2008
422008
A database of genus 2 curves over the rational numbers
AR Booker, J Sijsling, AV Sutherland, J Voight, D Yasaki
LMS J. Comput. Math. 19 (Special Issue A), 235-254, 2016
412016
Shimura curves of genus at most two
J Voight
Math. Comp. 78 (266), 1155-1172, 2009
362009
Computing systems of Hecke eigenvalues associated to Hilbert modular forms
M Greenberg, J Voight
Math. Comp. 80, 1071-1092, 2011
332011
On nondegeneracy of curves
W Castryck, J Voight
Algebra & Number Theory 3 (3), 255-281, 2009
322009
Numerical calculation of three-point branched covers of the projective line
M Klug, M Musty, S Schiavone, J Voight
LMS J. Comput. Math. 17 (1), 379-430, 2014
292014
Algebraic curves uniformized by congruence subgroups of triangle groups
P Clark, J Voight
Transactions of the American Mathematical Society 371 (1), 33-82, 2019
262019
Computing power series expansions of modular forms
J Voight, J Willis
Computations with modular forms, 331-361, 2014
252014
Characterizing quaternion rings over an arbitrary base
J Voight
J. Reine Angew. Math. 657, 113-134, 2011
252011
Quadratic forms and quaternion algebras: algorithms and arithmetic
J Voight
University of California, 2005
242005
On the nonexistence of odd perfect numbers
J Voight
MASS Selecta, 293-300, 2003
22*2003
Computing CM points on Shimura curves arising from cocompact arithmetic triangle groups
J Voight
Algorithmic number theory (ANTS VII, Berlin, 2006) 4076, 406-420, 2006
202006
The system can't perform the operation now. Try again later.
Articles 1–20